Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 64, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 12, 2015, 8:20 AM EDT for 7 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 8:20 AM EDT (12:20 UTC)
- Expired
- Jul 12, 2015, 11:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Lincoln County, KY, Marion County, KY, Mercer County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 120 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 10:30 AM EDT | FLASH FLOOD | 3 W Perryville, KY | CRAINTOWN ROAD CLOSED DUE TO FLOODWATERS. EXTENSIVE FIELD FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 130 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1172 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
116
WGUS53 KLMK 121220
FFWLMK
KYC021-045-079-137-155-167-229-121515-
/O.NEW.KLMK.FF.W.0064.150712T1220Z-150712T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 AM EDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHWESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...
CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1115 AM EDT
* AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM THUNDERSTORMS ALONG A LINE FROM
STRINGTOWN TO DIXVILLE TO BEARWALLOW...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...DANVILLE...HARRODSBURG...LANCASTER...
SPRINGFIELD...STANFORD...
FLASH FLOOD PRONE AREAS IN THIS WARNING...
SHEPHERDS CREEK OVERFLOWS ONTO SMITH LANE.
SHEPHERDS CREEK OVERFLOWS ONTO HIGHWAY 429.
RAINFALL AMOUNTS OF ONE TO THREE INCHES IN AN HOUR ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3747 8438 3748 8444 3733 8450 3733 8452
3735 8455 3734 8457 3715 8484 3740 8508
3741 8508 3745 8513 3770 8538 3777 8508
3785 8482 3747 8437
$$
131 follow-up statement
651
WGUS73 KLMK 121322
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 AM EDT SUN JUL 12 2015
KYC021-045-079-137-155-167-229-121515-
/O.CON.KLMK.FF.W.0064.000000T0000Z-150712T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN KY-MARION KY-MERCER KY-WASHINGTON KY-BOYLE KY-CASEY KY-
GARRARD KY-
922 AM EDT SUN JUL 12 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT FOR
SOUTHWESTERN GARRARD...CASEY...BOYLE...SOUTHERN WASHINGTON...SOUTHERN
MERCER...EASTERN MARION AND LINCOLN COUNTIES...
AT 913 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG AND NORTH OF A LINE EXTENDING FROM CRAB ORCHARD TO
LEBANON...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...
HARRODSBURG...
LANCASTER...
SPRINGFIELD...
STANFORD...
IN ADDITION...BROUGHTENTOWN...KINGS MOUNTAIN AND DOG WALK ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
SHEPHERDS CREEK OVERFLOWS ONTO SMITH LANE.
SHEPHERDS CREEK OVERFLOWS ONTO HIGHWAY 429.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3747 8438 3748 8444 3733 8450 3733 8452
3735 8455 3734 8457 3715 8484 3740 8508
3741 8508 3745 8513 3770 8538 3777 8508
3785 8482 3747 8437
$$
JBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 6:53 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 12, 6:53 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 653 AM EDT Sun Jul 12 2015 ...Updated Aviation Discussion... .SHORT TERM (Now through Monday Night)... Issued at 323 AM EDT Sun Jul 12 2015 ...Multiple Rounds of Storms. Flooding and Severe Threat Likely... The upper pattern will be characterized by a strong upper ridge over the western CONUS and continually reinforced troughing over the NE CONUS through the short term. This setup will leave the Ohio River Valley situated in the NW flow aloft between the two upper features, with several disturbances diving through the stronger flow. Given strong to extreme instability developing on the periphery of the upper ridge and the forcing/triggering from individual perturbations in the NW flow, several rounds of strong and severe storms are expected. The strongest storms are expected later Monday evening, where a widespread heavy rainfall and damaging wind event is possible. In fact, all severe weather modes are on the table through the short term. Today and Tonight... The first round of scattered to numerous showers and storms are expected this morning as redevelopment occurs. An MCV evident on mosaic radar over central IN and an associated surface low over eastern IL will slide SE along a stalled frontal boundary bisecting our CWA through the morning, helping to provide focus (subtle LLJ response) for shower/storm development. Some of these storms may be strong with gusty winds and heavy rainfall being the main threats. Best coverage looks to be along and north of I-64 through the morning into midday, before the complex moves south and east out of our region. Expect a relative lull through the late morning and early afternoon hours as the atmosphere destabilizes. Scattered to numerous thunderstorms are then expected to re-develop along residual outflow boundaries/differential heating and the main synoptic front still situated mainly across our NE CWA. Strong instability underneath 30-35 knots of 0-6 km shear will be supportive of some organization with multicell cluster and mini bowing segments. Orientation of storm development/movement may also lead to some training of heavy rain producing storms. So, main threats will be localized hydro concerns and damaging winds. One Note...Storms this afternoon are conditional upon clearing out and being able to re-destabilize. Expect coverage of storms to diminish through the late evening hours into the overnight as triggering is lost and brief upper ridging looks to develop over the area. Deterministic models keep an active overnight, but am leaning toward the "quieter" hi res consensus at this time given the lack of a defined trigger. Look for highs west of I-65 in the upper 80s and low 90s, with highs in the east confined to the mid 80s under better storm coverage. Heat indices will approach 100 in the west as hot temps combine with dew points above 70 F. Monday - Monday Night... ...Significant Weather Event Possible... Data continues to suggest that a significant severe weather event will be possible across the entire CWA Monday evening into Monday night. As was stated in the previous discussion, NW flow MCS activity can be tricky as models tend to struggle with timing of individual disturbances and their interaction with strong/extreme instability. Nevertheless, something has to give between this instability on the periphery of the upper ridge and what appears to be a strong disturbance diving through the flow. Unfortunately, our region has s good shot of being in the thick of things. The latest Day 2 SPC outlook reflects this threat with a Moderate Risk. Setup will continue to be characterized by NW flow aloft with a likely stalled frontal boundary bisecting our CWA from NW to SE. Strong/extreme instability will develop due to steepening mid level lapse rates over top of surface heating and dewpoints over 70 F. These ingredients combined with 40-50 knots of 0-6 km bulk shear will support an organized MCS developing upstream and moving into our area through the evening/overnight. Veering wind profiles would also support some supercells most likely across our NE and in vicinity of any localized differential heating boundaries. Like the 12/00Z NAM solution of complex developing upstream and then bowing out across our CWA as organized convection develops a cold pool and then follows the instability gradient southward. This solution seems to fit the given pattern/setup. Bottom line is that all severe modes, including Flash Flooding, will be on the table Monday evening into Monday night. Will be issuing a "heads-up" Special Weather Statement in anticipation of the potential hazards Monday evening. An eventual Flash Flood Watch will probably be needed, but chose to hold off given the uncertainty of MCS activity and the relative lull between today's scattered/progressive activity and tomorrow's potential event. .LONG TERM (Tuesday through Sunday)... Issued at 300 AM EDT Sun Jul 12 2015 Main highlights in the long term are 1) severe storm chances Tuesday 2) precipitation chances mid/late week and 3) heat/humidity. The synoptic pattern Tuesday is expected to feature the upper ridge centered over Texas with a potent shortwave trough rotating through the lower Great Lakes. At the surface, outflow boundaries and/or washed out fronts are likely to be in place from Monday night's severe storms /see above/ across the area. Given the fast mid/upper level flow and approaching shortwave trough, there is good consensus that we'll rapidly clear out and destabilize during the late morning hours. The environment when the shortwave trough arrives during the afternoon should be characterized by 2000-3000 J/kg of SBCAPE and deep layer shear of 40 kts. Another round of strong to severe storms are expected with damaging winds the main threat. Flash flooding may become a concern as well if we see repeated rounds over the same here. Regardless the the air mass will be supportive of efficient rain producing thunderstorms. Placement remains the biggest question, but 12.00z guidance hints that storms may initiate across central to south-central Kentucky first, then move east/southeast. If this scenario pans out, southern Indiana may not see as much of a threat. Again, what happens Tuesday will be dictated on what ultimately happens Monday night, so have kept higher POPs for most of the area. While we'll remain in northwesterly to zonal flow aloft Wednesday through Friday, at this time there's not a strong signal for any significant shortwave to move through, so precipitation chances will be mainly in the 20-30 percent range. In fact, some areas could see a few dry days. Though, that will allow the heat/humidity to build and highs are expected to gradually increase during the week into the low/mid 90s. This is especially true for the south/southwest areas where mid-90s are looking more likely. Add in 70-73F dewpoints and peak heat indices in the afternoon will approach 100 to 103F. Next weekend, forecast models show the upper ridge over the southern Plains with periodic shortwaves coming out of the northern Plains into the Great Lakes region. Still some uncertainty in how strong the ridge is and whether the lower Ohio Valley will remain on the periphery. For now, a model consensus of chance POPs with highs at or slightly above normal look good. If the ridge wins out, plan on heat/humidity to be the main story but if it breaks down some, then more rounds of storms would be the threat across the area. && .AVIATION (12Z TAF Update)... Updated 653 AM EDT Sun Jul 12 2015 A convective complex is sliding along and north of the I-64 corridor, impacting SDF/LEX. Expect that coverage of showers/t-storms will be scattered at SDF at new TAF issuance, but coverage should be high enough to include a TEMPO for brief IFR visibility drop. LEX will likely see heavy t-storms at the start of issuance time so will be more pessimistic through the whole morning. BWG should only see iso-sct coverage. Expect a lull through the late morning and early afternoon, and then there is question as to whether we will destabiliize for more afternoon/evening t-storms. If this occurs, it will be most likely at LEX, where storms will be possible for much of the overnight. Too much uncertainty at SDF to go with more than VCTS. BWG stands the best shot at staying dry. Expect winds to mainly prevail out of the WSW and W today around 10 mph. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........BJS Long Term.........ZT Aviation..........BJS
Hazardous weather outlook, Jul 12, 3:47 AM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 347 AM EDT SUN JUL 12 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-130800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 347 AM EDT SUN JUL 12 2015 /247 AM CDT SUN JUL 12 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY THIS MORNING. A FEW OF THE STORMS MAY BE ON THE STRONG SIDE WITH GUSTY WINDS AND TORRENTIAL RAINFALL BEING THE MAIN THREATS. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL COME WITH A THREAT OF LOCALLY INTENSE RAINFALL...EXCESSIVE CLOUD TO GROUND LIGHTNING...AND ISOLATED INSTANCES OF DAMAGING WINDS. HEAT INDICES MAY RISE TO NEAR 100 DEGREES THIS AFTERNOON ACROSS WEST CENTRAL KY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE DURING THE MONDAY THROUGH TUESDAY EVENING TIME FRAME WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF STORMS. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE WEDNESDAY THROUGH SATURDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED FOR THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED SUNDAY THROUGH TUESDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/ZBT
In the hours before
Local storm report, Jul 12, 7:52 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 AM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM FLASH FLOOD AUSTIN 38.74N 85.81W
07/12/2015 SCOTT IN PUBLIC
HIGH WATER IN PARTS OF THE CITY.
&&
SZAPPANOSLocal storm report, Jul 12, 7:56 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 AM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM FLASH FLOOD PEWEE VALLEY 38.31N 85.49W
07/12/2015 OLDHAM KY PUBLIC
HIGH WATER REPORTED ON SOME SIDE ROADS.
&&
SZAPPANOSSpecial weather statement, Jul 12, 8:09 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
809 AM EDT SUN JUL 12 2015
KYZ040-041-046>048-054>057-121240-
BOYLE KY-FAYETTE KY-GARRARD KY-JESSAMINE KY-MADISON KY-MARION
KY-MERCER KY-WASHINGTON KY-WOODFORD KY-
809 AM EDT SUN JUL 12 2015
...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN AND DANGEROUS LIGHTNING
MOVING THROUGH THE SOUTHERN BLUE GRASS...
AT 805 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM NICHOLASVILLE TO 8 MILES EAST
OF SPRINGFIELD TO 10 MILES SOUTH OF BARDSTOWN...MOVING SOUTHEAST AT
35 MPH.
CONTINUOUS LIGHTNING AND TORRENTIAL RAIN ARE OCCURRING WITH THESE
STORMS.
* THESE STORMS WILL IMPACT...
LEXINGTON...
SPRINGFIELD...
RICHMOND...
LOGANA AND SPEARS...
VALLEY VIEW...
STRINGTOWN...
MILLION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3777 8420 3758 8460 3760 8462 3763 8469
3760 8471 3753 8490 3753 8500 3755 8503
3748 8505 3749 8533 3763 8548 3768 8545
3770 8516 3806 8450
TIME...MOT...LOC 1208Z 310DEG 29KT 3789 8455 3763 8506
3766 8549
13Local storm report, Jul 12, 8:14 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
814 AM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FLASH FLOOD TAYLORSVILLE 38.03N 85.34W
07/12/2015 SPENCER KY LAW ENFORCEMENT
HIGH WATER ON ROADWAY AND ALSO AFFECTING
SOME HOMES.
&&
SZAPPANOSLocal storm report, Jul 12, 8:16 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
816 AM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM FLASH FLOOD CRESTWOOD 38.34N 85.48W
07/12/2015 OLDHAM KY LAW ENFORCEMENT
HIGH WATER ON HIGHWAY 22.
&&
SZAPPANOSLocal storm report, Jul 12, 8:17 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
817 AM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM FLASH FLOOD JEFFERSONVILLE 38.30N 85.73W
07/12/2015 CLARK IN PUBLIC
FLOODED SIDE ROADS REPORTED.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:51 AM EDT | Special Weather Statement | LMK | Trimble | 59 min |
| Jul 12, 5:50 AM EDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 60 min |
| Jul 12, 5:55 AM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Jul 12, 6:12 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 43 min |
| Jul 12, 6:46 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 119 min |
| Jul 12, 6:52 AM EDT | Special Weather Statement | LMK | Anderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 9 more | 88 min |
| Jul 12, 7:12 AM EDT | Flash Flood Warning | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Jul 12, 7:54 AM EDT | Flash Flood Warning | LMK | Anderson, Bullitt, Mercer, Nelson, Shelby, Spencer and 1 more | 3 hr |
| Jul 12, 8:09 AM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Marion, Mercer | 31 min |
| Jul 12, 12:01 PM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Jul 12, 1:53 PM EDT | Special Weather Statement | LMK | Green, Hart | 32 min |
| Jul 12, 2:13 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Jul 12, 2:28 PM EDT | Special Weather Statement | LMK | Green | 32 min |
| Jul 12, 2:58 PM EDT | Special Weather Statement | LMK | Taylor | 32 min |
| Jul 12, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Marion, Taylor | 30 min |
| Jul 12, 3:13 PM EDT | Special Weather Statement | LMK | Adair | 32 min |
| Jul 12, 3:39 PM EDT | Special Weather Statement | LMK | Adair | 31 min |
| Jul 12, 3:45 PM EDT | Special Weather Statement | LMK | Monroe | 30 min |
| Jul 12, 4:01 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 29 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 32 min |
| Jul 12, 4:28 PM EDT | Special Weather Statement | LMK | Cumberland | 22 min |
| Jul 12, 4:45 PM EDT | Areal Flood Advisory | LMK | Boyle, Garrard, Lincoln | 3 hr |
| Jul 12, 4:53 PM EDT | Special Weather Statement | LMK | Nicholas | 27 min |
| Jul 12, 5:09 PM EDT | Special Weather Statement | LMK | Madison | 31 min |
| Jul 12, 5:48 PM EDT | Special Weather Statement | LMK | Fayette, Franklin, Woodford | 32 min |
| Jul 12, 6:01 PM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Franklin, Madison, Scott, Woodford | 3 hr |
| Jul 12, 6:17 PM EDT | Special Weather Statement | LMK | Fayette | 28 min |
| Jul 12, 6:39 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Woodford | 31 min |
| Jul 12, 7:03 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine | 32 min |
| Jul 12, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 31 min |
| Jul 12, 7:50 PM EDT | Tornado Warning | LMK | Boyle, Garrard, Lincoln | 30 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.